# SDR JJBA20250731124

- Difficulty date: July 16, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 39,641 hours, 27,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OMEGA BEAM LOWER IB FLANGE HAS CORROSION FULL LENGTH. REMOVED CORROSION FROM RH OMEGA BEAM LOWER FLANGE FULL LENGTH AT FR 23 - FR 29.8. REMOVED DAMAGE BEAM LOCATED, DRILLED, AND INSTALLED NEW BEAM
